Google

Aviso: Se está a ler esta mensagem, provavelmente, o browser que utiliza não é compatível com os "standards" recomendados pela W3C. Sugerimos vivamente que actualize o seu browser para ter uma melhor experiência de utilização deste "website". Mais informações em webstandards.org.

Warning: If you are reading this message, probably, your browser is not compliant with the standards recommended by the W3C. We suggest that you upgrade your browser to enjoy a better user experience of this website. More informations on webstandards.org.

ISEG  >  Matemática  >  FILIPE SERRA DE OLIVEIRA

Publications

     

                   

                   

     

    [24] Ádan Corcho, Simão Correia, Filipe Oliveira & Jorge D. Silva, On a nonlinear Schrödinger equation arizing in quadratic media , 2017.

    [23] João Paulo Dias, Filipe Oliveira & Hugo Tavares - On a coupled system of a Ginzburg-Landau equation with a quasilinear conservation law, Communications in Contemporany Mathematics, 2019.

    [22] Simão Correia & Filipe Oliveira - Scattering theory for the Schrödinger-Debye System - Nonlinearity, Vol. 31, 7  2018.

    [21] João Paulo Dias & Filipe Oliveira - On a quasilinear non-local Benney System,  Journal of Hyperbolic Differential Equations , Vol 14, pp. 135-156. 2017.

    [20] Simão Correia, Filipe Oliveira & Hugo Tavares - S emitrival vs. fully nonlinear ground states in cooperative cubic Schrödinger systems with d>2 equations , Journal of Functional Analysis , Vol. 271, pp 2247-2273, 2016.

    [19] Filipe Oliveira & Hugo Tavares - Ground States for a nonlinear Schrödinger system with sublinear coupling terms , Advanced Nonlinear Studies , Vol 16, pp 381-387, 2016.

    [18] João Paulo Dias, Mário Figueira & Filipe Oliveira - Existence and linearized stability of solitary waves for a quasilinear Benney system , Proceedings of the Royal Society of Edinburgh, Vol. 146, 547-564, 2016 .

    [17] Filipe Oliveira - A note on the existence of traveling-wave solutions to a Boussinesq system , Differential Integral Equations , Vol. 29, pp. 127-136, 2016.

    [16] Carlos Banquet, Filipe Oliveira, Jaime Angulo Pava & Jorge Silva - The Regularized Boussinesq equation: Instability of periodic travelling waves , Journal of Differential Equations , Vol. 254, pp 3994-4023, 2013.

    [15] Adán Corcho, Filipe Oliveira & Jorge Silva - Local and Global Well-posedness for the Critical Schrödinger-Debye System , Proceedings of the American Mathematical Society , Vol. 141, pp 3485-3499, 2013.

    [14] S. Antontsev, João Paulo Dias, Mário Figueira & Filipe Oliveira - Non-existence of global solutions for a quasilinear Benney system , Journal of Mathematical Fluid Mechanics , Vol. 13, pp 81-94, 2011.

    [13] João Paulo Dias, Mário Figueira & Filipe Oliveira - On the Cauchy problem describing an electron-phonon interaction , Chinese Annals of Mathematics , Vol. 32, pp 483-496, 2011.

    [12] João Paulo Dias, Mário Figueira & Filipe Oliveira - Existence of bound states for the coupled Schrödinger-KdV system with cubic nonlinearity, Comptes Rendus de l' Académie des Sciences , Vol. 348, 1079-1082, 2010.

    [11] João Paulo Dias, Mário Figueira & Filipe Oliveira - Well-posedness and existence of bound states for coupled Schrödinger-gKdV system , Nonlinear Analysis T.M.A, , Vol. 73, pp 2686-2698 , 2010.

    [10] Gilberto Kremer, Filipe Oliveira & Ana Jacinta Soares - H-theorem and trend to equilibrium of chemically reacting mixtures of gases , Kinetic and Related Models , Vol.2, pp. 333-343, 2009.

    [9] Filipe Oliveira & Ana Jacinta Soares - A note on a Discrete Boltzmann Equation with multiple collisions , Journal of Mathematical Analysis and Applications , Vol. 341-2, pp. 1476-1481, 2008.

    [8] Filipe Oliveira - Adiabatic limit of the Zakharov-Rubenchik Equation, Reports on Mathematical Physics , Vol. 28-12, pp. 13-27, 2008.

    [7] João Paulo Dias, Mário Figueira & Filipe Oliveira - Existence of strong solutions for a quasilinear Benney Equation , Comptes Rendus de l' Académie des Sciences , Vol. 344, pp. 493-496, 2007 .

    [6] Filipe Oliveira & Ana Jacinta Soares - A non-trivial explicit solution for the 14-velocity Cabannes kinetic model , Nonlinear Analysis T.M.A. 67, pp. 1167-1172, 2007.

    [5] Filipe Oliveira & Ana Jacinta Soares - On the global well-posedness of discrete Boltzmann systems , Mathematical Methods in the Applied Sciences , Vol. 28, pp.1491-1506, 2005.

    [4] Filipe Oliveira - A class of non-local operators for Vorticity waves , Applicable Analysis , Vol. 84, pp. 1287-1302, 2005.

    [3] Filipe Oliveira - Approximation of the DNLS equation by the Cubic Nonlinear Schrödinger Equation, Proceedings of the Royal Society of Edinburgh , Vol. 134A, pp. 595-607, 2004.

    [2] Filipe Oliveira - Stability of the solitons for the one-dimensional Zakharov-Rubenchick equation in higher dimension , Physica D , Vol. 175, pp. 220-240, 2003.

    [1] Filipe Oliveira - Local analytic Solutions to the DNLS equation in higher dimension , Science University of Tokyo Journal of Mathematics , Vol. 36, pp. 385-406, 2000.